MathSciNet Relay Station
MathSciNet bibliographic data
MR2680485 14L15
Tian, Yichao Canonical subgroups of Barsotti-Tate groups. Ann. of Math. (2) 172 (2010), no. 2, 955–988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement